# SDR 2006FA0000557

- Difficulty date: May 17, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: F032736
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHINNING STARTER, WOULD NOT ENGAGE.  (K)
